DOI 10.1097/00007611-198002000-00030
Propranolol-related bronchospasm in patients without history of asthma.
Аннотация
Three patients with no history of asthma or allergy developed bronchospasm while taking propranolol for hypertension. The bronchospasm was severe in all three and in one patient resulted in respiratory arrest. Since the bronchospasm was relieved with discontinuation of propranolol and supportive bronchodilator therapy, the bronchospasm was believed to be caused by propranolol. Furthermore, each patient was subsequently treated with other antihypertensive medications which, like propranolol, contain the stabilizer additive tartrazine. Bronchospasm did not recur, making it unlikely that tartrazine hypersensitivity caused this problem. Regardless of a negative history of asthma, therefore, life-threatening bronchospasm must be considered a possible complication of propranolol therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.